# SDR AMTA200500421

- Difficulty date: May 5, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Shim
- Condition: Migrated
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FITTING, HORIZONTAL STABILIZER RT PIVOT FITTING HAS MIGRATING SHIMS AT ATTACHMENT TO BS 1862.7, BULKHEAD, 1 LOCATION.  COMPLIED WITH PART 1:  TIME LIMITED REPAIR OF ERA 757-53R-587-3IR FOR THE HORIZONTAL STABILIZER RT PIVOT FITTING. (K)
